# SDR USAA000705

- Difficulty date: May 15, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Part time: 46,854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, SEAT TRACK HAD .50 INCH CRACK, BS 520 AND LBL 24.75, SEAT TRACK SUPPORT ANGLE.  REPLACED REPAIR ANGLE PER SRM 51-30-2.  (X)
